# SDR HKGA20221021001

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 37,227 hours, 41,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Corroded
- Location: Zone 100
- Part time: 37,227 hours, 41,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVY CHECK MAINTENANCE VISIT CORROSION WAS FOUND UNDER THE RIGHT HAND STRAKE AT THE AFT FUSELAGE SECTION BETWEEN FS 17088 TO 17103.64  AT STRINGERS 16R A PERMANENT REPAIR WAS INSTALLED IAW EMB120 ETD2022-120-029431 REV A.
